The Mathematical Institute, University of Oxford, Eprints Archive

The extended Malkus-Robbins dynamo as a perturbed Lorenz system

Moroz, Irene M. (2005) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics, 41 (1-3). pp. 191-210.

This is the latest version of this item.


Official URL:


Recent investigations of some self-exciting Faraday-disk homopolar dynamo ([1-4]) have yielded the classic Lorenz equations as a special limit when one of the principal bifurcation parameters is zero. In this paper we focus upon one of those models [3] and illustrate what happens to some of the lowest order unstable periodic orbits as this parameter is increased from zero.

Item Type:Article
Subjects:D - G > Dynamical systems and ergodic theory
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:748
Deposited By: Irene Moroz
Deposited On:23 Oct 2008
Last Modified:29 May 2015 18:27

Available Versions of this Item

Repository Staff Only: item control page